I have experienceing high fevers ...are they associated with ms? For 17 months i am still undx will get tests back in a few days ...and i want to finally quit smoking but they want me to wait to fill the prescription until all my tests come back now im getting worried ...
Jen is correct. There is nothing about MS that would cause a fever. You need to get this checked and treated if possible. If there is an infection it might rev up the immune system and cause a relapse (if you have MS). This is to be avoided at all costs.
Besides, fevers are an indication there is something wrong. Please get it checked.
good luck with the quitting smoking - I did it in January after 35+ years. My recent stress makes me think I would be chain smoking if I hadn't quit! Did they give you a rx for chantix or something else?
My stop smoking was done cold turkey but think "wow." I quit while in the hospital from a heart attack.
yes for chantix ..but they wont give me a prescription until all my other tests come back they told me that demtlying (i know i spelled it wrong) cannot be entitly excluded ...i had the spine vep ..so i wont know until next week sometime
Hope you get some answers when your tests come back. And good luck with quitting smoking. I tried the Chantix, but couldn't do it because of the nausea it caused. Guess I'll have to go cold turkey like Lulu.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.